Volume 7, Issue 3
Optimal Error Estimates for a Fully Discrete Euler Scheme for Decoupled Forward Backward Stochastic Differential Equations

Bo Gong & Weidong Zhao

East Asian J. Appl. Math., 7 (2017), pp. 548-565.

Published online: 2018-02

Preview Purchase PDF 5 764
Export citation
  • Abstract

In error estimates of various numerical approaches for solving decoupled forward backward stochastic differential equations (FBSDEs), the rate of convergence for one variable is usually less than for the other. Under slightly strengthened smoothness assumptions, we show that the fully discrete Euler scheme admits a first-order rate of convergence for both variables.

  • Keywords

Forward backward stochastic differential equations, fully discrete scheme, error estimate.

  • AMS Subject Headings

60H35, 65C30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard